MA-Journal Papers(저널논문)

Recent Items

Collection's Items (Sorted by Submit Date in Descending order): 381 to 400 of 1572

381
the fundamental solution of a conservation law without convexity

Ha, Youngsoo; Kim, Yong-Jungresearcher, QUARTERLY OF APPLIED MATHEMATICS, v.73, no.4, pp.661 - 678, 2015-12

382
Evolution of Dispersal with Starvation Measure and Coexistence

Kim, Yong-Jungresearcher; Kwon, Ohsang, BULLETIN OF MATHEMATICAL BIOLOGY, v.78, no.2, pp.254 - 279, 2016-02

383
Ring class invariants over imaginary quadratic fields

Eum, Ick-Sun; Koo, Ja-Kyungresearcher; Shin, Dong Hwa, FORUM MATHEMATICUM, v.28, no.2, pp.201 - 217, 2016-03

384
DELAUNAY TYPE DOMAINS FOR AN OVERDETERMINED ELLIPTIC PROBLEM IN S-n x R AND H-n x R

Morabito, Filipporesearcher; Sicbaldi, Pieralberto, ESAIM-CONTROL OPTIMISATION AND CALCULUS OF VARIATIONS, v.22, no.1, pp.1 - 28, 2016-01

385
The intersection of a matroid and an oriented matroid

Holmsen, Andreasresearcher, ADVANCES IN MATHEMATICS, v.290, pp.1 - 14, 2016-02

386
Dynamics in the fundamental solution of a non-convex conservation law

Kim, Yong-Jungresearcher; Lee, Young-Ran, PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, v.146, no.1, pp.169 - 193, 2016-02

387
SCATTERING OF ROUGH SOLUTIONS OF THE NONLINEAR KLEIN-GORDON EQUATIONS IN 3D

Kwon, Soonsikresearcher; Roy, Tristan, ADVANCES IN DIFFERENTIAL EQUATIONS, v.21, no.3-4, pp.333 - 372, 2016-03

388
WELL-POSEDNESS OF THE CONDUCTIVITY RECONSTRUCTION FROM AN INTERIOR CURRENT DENSITY IN TERMS OF SCHAUDER THEORY

Kim, Yong-Jungresearcher; Lee, Min Gi, QUARTERLY OF APPLIED MATHEMATICS, v.73, no.3, pp.419 - 433, 2015-09

389
NUMBER OF CLIQUES IN GRAPHS WITH A FORBIDDEN SUBDIVISION

Lee, Choongbum; Oum, Sang-ilresearcher, SIAM JOURNAL ON DISCRETE MATHEMATICS, v.29, no.4, pp.1999 - 2005, 2015-10

390
A RELATIVE OF HADWIGER'S CONJECTURE

Edwards, Katherine; Kang, Dong Yeap; Kim, Jaehoon; Oum, Sang-ilresearcher; Seymour, Paul, SIAM JOURNAL ON DISCRETE MATHEMATICS, v.29, no.4, pp.2385 - 2388, 2015-12

391
Graph 4-braid groups and Massey products

Ko, Ki Hyoungresearcher; La, Joon Hyun; Park, Hyo Won, TOPOLOGY AND ITS APPLICATIONS, v.197, pp.133 - 153, 2016-01

392
SOME APPLICATIONS OF MODULAR UNITS

Eum, Ick-Sun; Koo, Ja-Kyungresearcher; Shin, Dong Hwa, PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, v.59, no.1, pp.91 - 106, 2016-02

393
Chemotactic traveling waves by metric of food

Choi, Sun-Ho; Kim, Yong-Jungresearcher, SIAM JOURNAL ON APPLIED MATHEMATICS, v.75, no.5, pp.2268 - 2289, 2015-12

394
SEMIORTHOGONAL DECOMPOSITIONS FOR TWISTED GRASSMANNIANS

Baek, Sanghoonresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.144, no.1, pp.1 - 5, 2016-01

395
A Modified P1-immersed Finite Element Method

Kwak, Do Youngresearcher; Lee, Juho, International Journal of Pure and Applied Mathematics, v.104, no.3, pp.471 - 495, 2015

396
Emergent genetic oscillations in a synthetic microbial consortium

Chen, Ye; Kim, Jae Kyoungresearcher; Hirning, Andrew J.; Josic, Kresimir; Bennett, Matthew R., SCIENCE, v.349, no.6251, pp.986 - 989, 2015-08

397
A Period2 Phosphoswitch Regulates and Temperature Compensates Circadian Period

Zhou, Min; Kim, Jae Kyoungresearcher; Eng, Gracie Wee Ling; Forger, Daniel B.; Virshup, David M., MOLECULAR CELL, v.60, no.1, pp.77 - 88, 2015-10

398
On numerical equivalence for algebraic cobordism

Banerjee, Anandam; Park, Jinhyunresearcher, JOURNAL OF PURE AND APPLIED ALGEBRA, v.220, no.1, pp.435 - 464, 2016-01

399
On Subfields of the Function Field of a General Surface in P-3

Lee, Yongnamresearcher; Pirola, Gian Pietro, INTERNATIONAL MATHEMATICS RESEARCH NOTICES, no.24, pp.13245 - 13259, 2015

400
Foliations Modeling Nonrational Simplicial Toric Varieties

Battaglia, Fiammetta; Zaffran, Danresearcher, INTERNATIONAL MATHEMATICS RESEARCH NOTICES, no.22, pp.11785 - 11815, 2015

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0